Research ArticleOpen accessPhrase in the titleVARIATIONAL METHODS OF FORMING DEPRECIATION DEDUCTIONSEvgeniy Aleksandrovich Filatov, Liliya Gennadyevna Rudykh, Yuvenaliy Anatolievich KiryukhinAmerican Journal of Applied Sciences, Vol. 11, Issue 4 · 8 Feb 2014 · 6,705 accessesView PDFCite
16 results for “Variational Method”
Set a search alertResearch ArticleOpen accessEvery word in the titleLOCAL FRACTIONAL VARIATIONAL ITERATION METHOD FOR SOLVING VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONS WITHIN LOCAL FRACTIONAL OPERATORSAmmar Ali NeamahJournal of Mathematics and Statistics, Vol. 10, Issue 3 · 9 Oct 2014 · 6,511 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleOn the Closed Form Solutions of Linear and Nonlinear Cauchy Reaction-Diffusion Equations Using the Hybrid of Fourier Transform and Variational Iteration MethodS.S. Nourazar, A. Nazari-Golshan, M. NourazarPhysics International, Vol. 2, Issue 1 · 26 Oct 2011 · 8,195 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleVariational Homotopy Perturbation Method for the Zakharove-Kuznetsov EquationsMashaallah Matinfar, Maryam GhasemiJournal of Mathematics and Statistics, Vol. 6, Issue 4 · 24 Dec 2010 · 7,254 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleHomotopy Perturbation Method and Variational Iteration Method for Solving Zakharov-Kuznetsov EquationB. Ganjavi, H. Mohammadi, D.D. Ganji, A. BarariAmerican Journal of Applied Sciences, Vol. 5, Issue 7 · 31 Jul 2008 · 6,798 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleNumerical Solutions of the Multispecies Predator-Prey Model by Variational Iteration MethodKhaled BatihaJournal of Computer Science, Vol. 3, Issue 7 · 31 Jul 2007 · 6,793 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleApproximate Analytical Solutions For Time-Dependent Emden-Fowler-Type Equations By Variational Iteration MethodKhaled BatihaAmerican Journal of Applied Sciences, Vol. 4, Issue 7 · 31 Jul 2007 · 6,591 accessesView PDFCite
Research ArticleOpen accessIn the keywordsElliptic Weighted Problem with Indefinite Asymptotically Linear NonlinearityHanadi Zahed, Laila A. AlnaserJournal of Mathematics and Statistics, Vol. 17, Issue 1 · 8 Feb 2021 · 7,112 accessesView PDFCite
Research ArticleOpen accessIn the keywordsNonlinear Whitham-Broer-Kaup Wave Equation in an Analytical SolutionS.A. Zahedi, M. Vaezi, N. TolouAmerican Journal of Engineering and Applied Sciences, Vol. 1, Issue 2 · 30 Jun 2008 · 7,680 accessesView PDFCite
Research ArticleOpen accessIn the abstractComparative Analysis of Five Decomposition Techniques for Monthly Rainfall Time Series from 1991 to 2020 in Guinea (West Africa)Noukpo Médard Agbazo, Oumar Keita, Alpha Oumar Baldé et al.American Journal of Applied Sciences, Vol. 22, Issue 1 · 27 Jan 2026 · 3,040 accessesView PDFCite